# SDR SCNA20251208463

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N856SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40010
- Aircraft time: 40,199 hours, 21,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY THRESHOLD GALLEY MAT/GIRT BAR FITTING RETAINING PLATE CENTER 2 SCREWS STICKING UP AFT SCREW OF CENTER SECTION INSERT LOOSE FROM FLOORBOARD.  TIGHTENED SCREWS IAW AMM 25-27-21 OK FOR SERIVCE.
